# SDR AALA20000348

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1694 - DURING FLIGHT, ELECTRICAL SPARKS REPORTED FROM TOP AFT GALLEY NUMBER 4 OVEN.  CIRCUIT BREAKER POPPED AND SPARKS STOPPED.  LEFT CIRCUIT BREAKER OPEN AND LANDED ORD WITHOUT INCIDENT.  REPAIRED PINCHED WIRING HARNESS BETWEEN OVEN AND AIRCRAFT STRUCTURE.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPLACED OVEN AS A PRECAUTION..  (M)
